Munich Personal RePEc Archive

On Some Bivariate Discrete Distributions with Multivariate Components

Panaretos, John (1983): On Some Bivariate Discrete Distributions with Multivariate Components. Published in: Publicationes Mathematicae (Hungary) , Vol. 30, No. 1-2 (1983): pp. 177-184.

[thumbnail of Panaretos-PublMath1983(177-184)ft.pdf]

Download (350kB) | Preview


Consider a random vector (X,Y) where X=(X1,X2, ...., Xs,) and Y=(Y1,Y2, ...., Ys) with Xi, Yi, i=1,2,..., s independent non-negative, integer-valued random variables with finite support and such that X>=Y. We show that in the case where the distribution of (YlX=n) is of a certain structural form then there exists a relationship between the distributions of Y and of Y|(X=Y) which uniquely determines the distribution of X. The relationship in question is less stringent that the condition of independence between Y and X-Y usually involved in pro¬blems of this nature. Examples are given to illustrate the result. The case where X,Y have infinite support has been examined earlier by the author.

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.